MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 40MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 40MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER; PROSTHESIS, SHOULDER
Catalog Number 00434906606
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 12mm humeral stem spacer cat# 00434903912 lot# 64350832.+2mm lateral offset 25mm post length base plate cat# 00434902502 lot# 64227277 40mm glenosphere cat# 00434904011 lot# 64207893 14mm 130mm length humeral stem cat# 00434901413 lot# 64227602.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient is being considered for a shoulder revision procedure due to unknown reasons.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was further reported that the patient is being considered for a revision due to dislocation.No revision procedure has been reported to date.Attempts have been made and no further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected/updated: b1, b4, b5, g3, g6, h2, h6, h11.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h4, h6, h11.No product was returned or pictures provided of the devices; visual and dimensional evaluations could not be performed.Photos of usage only were provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.The single x-ray view was reviewed and not submitted to radiology for review as the image is undated was unable to correlate with the event of dislocation.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
40MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22234639
Report Number0001822565-2025-01974
Device Sequence Number21106791
Product Code KWS
UDI-Device Identifier00889024269224
UDI-Public(01)00889024269224(17)261031(10)63953087
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00434906606
Device Lot Number63953087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/03/2025
10/01/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/10/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexMale